Top
10
Doctor insights on: Allegra 180mg

Share
1

1
What antihistamines give me 24hr protection? Allegra 180mg? Can I take Xyzal (levocetirizine) 5mg at night and Allegra 180mg morning? Topping up prove effective?

What antihistamines give me 24hr protection? Allegra 180mg? Can I take Xyzal (levocetirizine) 5mg at night and Allegra 180mg morning? Topping up prove effective?

Yes: Depends on the condition. Most of the newer antihistamine may cover hay fever symptoms for nearly 24 hrs but would not be sufficient to control hives. Antihistamines have a high safety margin on dosing and thus it is ok for you to use both if necessary. ...Read more

Dr. Dariush Saghafi
353 doctors shared insights

Fexofenadine (Definition)

Fexofenadine, previously marketed under the brand name allegra, is an antihistamine similar to ...Read more


2

2
Doctor said take two Zantac (ranitidine) 150mg and two Allegra 180mg twice a day is this going to harm my body?

Doctor said take two Zantac (ranitidine) 150mg and two Allegra 180mg twice a day is this going to harm my body?

Medicine: Taking two Zantac (ranitidine) 150 mg daily is a normal dose but two Allegra 180 mg is higher than the recommended dose. It will not likely hurt you in the short term but it I would not recommend it longterm. Taking two Allegra is not likely going to help you much more than just taking one a day. ...Read more

3

3
I'm on allegra 180mg in the morning, xyzal (levocetirizine) 5mg at night, plus dymista and immun shots, and i still get a lot of white mucus when I do a sinus rinse why?

I'm on allegra 180mg in the morning, xyzal (levocetirizine) 5mg at night, plus dymista and immun shots, and i still get a lot of white mucus when I do a sinus rinse why?

Some mucus is normal: Your therapies are to control symptoms, but your upper respiratory mucosa is still functional. If sneezing, congestion, runny nose, etc are controlled then i would not be overly concerned with the nasal wash results. ...Read more

See 1 more doctor answer
4

4
Doctor says I have Angioedema and hives told me to take Allegra 180mg in morning and Zyrtec10mg at night and Zantac (ranitidine) 150mg does this sound right.

Doctor says I have Angioedema and hives told me to take Allegra 180mg in morning and Zyrtec10mg at night and Zantac (ranitidine) 150mg does this sound right.

Yes: the use of second generation antihistamines as the ones prescribed to control hives and angioedema is right, use of zantac (ranitidine) is controversial nowadays, however, More important is seeing an allergist/dermatologist for management,trying to find a cause and monitor treatment.If angioedema is causing any respiratory problems,although rare, an epinephrine pen may be needed, check aaaai.org 4 an allergist ...Read more

5

5
I have been diagnosed with chronic urticaria my allergist has put me on Allegra 180mg twice a day , and atarax (hydroxyzine) 25mg as needed does this sound ok .

I have been diagnosed with chronic urticaria my allergist has put me on Allegra 180mg twice a day , and atarax (hydroxyzine) 25mg as needed does this sound ok .

Yes: As long as this works for you , it's fine. Do note that there is warning that atarax (hydroxyzine) has a slight chance of affecting your cardiac rhythm. ...Read more

6

6
I am taking Allegra 180mg and Zyrtec 10mg plus using Nasacort (triamcinolone) nasal spray for seasonal allergies. Can I safely continue that or is it too much?

I am taking Allegra 180mg and Zyrtec 10mg plus using Nasacort (triamcinolone) nasal spray for seasonal allergies. Can I safely continue that or is it too much?

Safe but: if you need that much medication to control your symptoms, it may be time for you to consult an allergist. I also suspect that even the combined medications do not offer you complete relief. ...Read more

7

7
Got itchy red bumps only in the areas I applied Johnsons baby oil. Taking allegra 180mg in the day & Benadryl (diphenhydramine) 25mg at night. When will rash go away?

Got itchy red bumps only in the areas I applied Johnsons baby oil. Taking allegra 180mg in the day & Benadryl (diphenhydramine) 25mg at night. When will rash go away?

Soon: It sounds like you've had a contact dermatitis/allergy reaction to the baby oil. Unfortunately, that specific baby oil contains an ingredient that metabolizes into formaldehyde, a toxic chemical that can trigger reactions like yours. The Allegra (fexofenadine) will help, but topical Hydrocortisone found over-the-counter will likely help even more. I'd apply it twice daily. ...Read more

8

8
Can I take 10mg Claritin (loratadine) in the morning & Allegra 180mg at night? We just got a puppy & I'm allergic & I feel like there's a lump in throat.

Can I take 10mg Claritin (loratadine) in the morning & Allegra 180mg at night? We just got a puppy & I'm allergic & I feel like there's a lump in throat.

Sure, but . . .: You can certainly take both of the medications together safely, however, they are relatively redundant to each other. I would simply take two doses of one or the other. Furthermore, they last about 24 to 30 hours in your system, so therefore you don't necessarily need to take them spread out during the day. Feel better!! ...Read more

9

9
Had runny nose and watery eyes during the winter and dr told me to get any OTC med and I have been usingotc allegra 180mg for 2 yearsthinking that it should be taken daily, had bad experience like extreme anxiety , upper back pain , difficulty urination,

Had runny nose and watery eyes during the winter and dr told me to get any OTC med and I have been usingotc allegra 180mg for 2 yearsthinking that it should be taken daily,  had bad experience like extreme anxiety , upper back pain , difficulty urination,

Side-effects?: If you have negative symptoms which you can attribute to medication you have been taking, stop taking it. Fexofenadine may cause headache, dizziness, diarrhea, vomiting, pain in arms, legs, or back, cough, hives, rash, itching, difficulty breathing or swallowing, swelling of the face, throat, tongue, lips, eyes, etc. Difficulty with urination would be unusual. See your doctor to make sure. ...Read more

10

10
I accidentally took 2 Allegra (fexofenadine) 180mg?

I accidentally took 2 Allegra (fexofenadine) 180mg?

No major problem: If this is a plain antihistamine with no decongestant in it,I would expect no serious problem although some minor drowsiness may occur. As,long as you're experiencing no discomfort simply let the medication dissipate. If you have any further concerns, call your physician. ...Read more

See 2 more doctor answers
Dr. Michael Finkelstein
376 doctors shared insights

Allegra (Definition)

Allegra is a non-sedating antihistamine which is a kind of antihistamine type drug (common ...Read more